# SDR SWAA2023062771524

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 48,780 hours, 25,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP<[01] REPLACED BATTERY PACK IN FWD LH EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK IN RH OVER WING EXIT KICK PANEL EMER LIGHT POWER SUPPLY. OPS NORMAL. REF AMM 33-51-06
